# SDR DALA2018022601169

- Difficulty date: February 25, 2018
- Submitted: February 26, 2018
- Operation: Air carrier
- Aircraft: N988DN
- Make and model: Boeing 717-200
- Aircraft serial: 55065
- Aircraft time: 35,597 hours, 28,604 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE OVERWING EMERGENCY LIGHT DOES NOT TURN ON. TROUBLE SHOT PER 33-50-00 810-801. DURING CHECK POWER SUPPLY B5-119 REPLACEMENT BECAME REQUIRED. POWER SUPPLY WAS REPLACED PER AMM 33-51-03 AND TEST WAS PERFORMED PER AMM 33-51-00. OPERATIONAL TEST IS OK.
